# SDR YAD2008F00000

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR UNSAFE WARNING AFTER VARIOUS ATTEMPTS AT GEAR EXTENSION.  GREEN LIGHT CAME ON AT TOUCHDOWN.  VERIFIED NOSE GEAR DRAG BRACE SWITCH PLUNGER WAS "STICKY" AND WAS DEFLECTING STRIKER PLATE INSTEAD OF DEPRESSING SWITCH PLUNGER.  REPLACED FAILED SWITCH.  (K)
